# SDR AALA2018080839026

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 41,856 hours, 19,319 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0513
- Part serial: Q00140009711
- Condition: Faulted
- Location: Rudder
- Part time: 36,997 hours, 15,939 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AIRCRAFT MADE THREE UNCOMMANDED RUDDER INPUTS.  A FEW MINUTES LATER ECAM MESSAGE FOR AUTO FLIGHT RUD TRIM 1 FAULT.  INPUT FELT THROUGH RUDDER PEDALS.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE NR 1 FLIGHT AUGMENTATION COMPUTER IAW 22-66-34-401. AIRCRAFT PASSES AFS BITE AND AFS LAND BITE PER 22-97-00. AIRCRAFT REMAINS IN CAR3B STATUS. ALSO REPLACED RELAY 7CC1.
